MAUDE Adverse Event Report: ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC

ACIST MEDICAL SYSTEMS, INC. ACIST; INJECTOR AND SYRINGE, ANGIOGRAPHIC
Model Number CVI
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 12/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device under evaluation.Upon completion of evaluation, a follow-up report will be submitted to fda.
 
Event or Problem Description
User facility reported: a female patient, age (b)(6), undergoing a coronary angio for a non-st-elevation myocardial infarction (nstemi), had a coronary dissection following coronary angio.Dissection occurred after the second injection into the right coronary artery (rca).Patient experienced chest pain of less than one hour in duration, st-segment elevation, and evidence of myocardial infarction.The patient recovered.Recovery date was not provided.
 
Additional Manufacturer Narrative
The acist angiographic injection system, model cvi, (b)(4), was returned to acist on 25 january 2018.The injector system was functionally tested and met the pre-established specifications.There was no evidence of device malfunction based on the data from the analysis of the injector system.The instructions for use have been reviewed and no inadequacies were identified with regard to warnings, contraindications, and the directions/conditions for the use of the device.User training was provided by the canadian importer's senior clinical specialist in november 2017 during device installation.On 31 january 2018 and 1 february 2018, the (b)(4) importer's senior clinical specialist visited the user facility for in-service follow-up training.Based on the investigation, there is no evidence of device malfunction related to this event and no inadequacies related to the device labeling/instructions for use or training.The cause of this event is inconclusive.This report is considered closed.

Brand Name
ACIST
Common Device Name
INJECTOR AND SYRINGE, ANGIOGRAPHIC
Manufacturer (Section D)
ACIST MEDICAL SYSTEMS, INC.
7905 fuller road
eden prairie MN 55344
MDR Report Key7261503
Report Number2134243-2018-00002
Device Sequence Number16601034
Product Code DXT
UDI-Device Identifier40841716101418
UDI-Public(01)40841716101418(11)170926
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K010390
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberCVI
Device Catalogue Number014657
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/09/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2018
Supplement Date Received by Manufacturer02/12/2018
Initial Report FDA Received Date02/09/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5FRENCH ALI DIAGNOSTIC CATHETER; ACETYLSALICYLIC ACID (ASA); CLOPIDOGREL; STATIN
Outcome Attributed to Adverse Event Life Threatening;
Patient Age47 YR
Patient Weight140